# SDR AALA201906119042

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 59,389 hours, 16,916 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N20014
- Part serial: 2174
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 59,389 hours, 16,916 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RIGHT HAND SIDE FORWARD SKIN PANEL HAS DELAMINATION BETWEEN FIN STATION 113 AND 150. REPLACED SKIN PANEL PER EA 272864A.
